Fields of interest:
Linear Algebra; Matrix Theory; Graph Theory; Combinatorics
A. Conflitti, C. M. da Fonseca and R. Mamede,
On the largest size of an antichain in the Bruhat order for A(2k,k),
Order 30 (2013), no. 1, 255-260.
Z. Du and C. M. da Fonseca,
The singular acyclic matrices with maximal number of P-vertices
Linear Algebra Appl. 438 (2013), no. 5, 2274-2279.
C. M. da Fonseca,
Remarks and open problems on the minimum permanent of acyclic doubly stochastic matrices,
Linear Multilinear Algebra 61 (2013), no. 3, 281-293.
A. Erić and C. M. da Fonseca,
Unordered multiplicity lists of wide double paths,
Ars Math. Contemp. 6 (2013), no. 2, 279-288.
M. Anđelić, A. Erić and C. M. da Fonseca,
Nonsingular acyclic matrices with full number of P-vertices,
Linear Multilinear Algebra 61 (2013), no. 1, 49-57.